# SDR MASA200700482

- Difficulty date: August 5, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N654BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7454
- Aircraft time: 14,485 hours, 15,721 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P01074201
- Part serial: 896066
- Condition: Missing
- Location: Cabin
- Part time: 1,104 hours, 2,488 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 1020 HNL-LIH.  SEAT 11A LIFE VEST WAS MISSING.  MX INSTALLED A NEW LIFE VEST.
